# SDR ASMF20190109002

- Difficulty date: October 23, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N783AM
- Make and model: Boeing 787-8
- Aircraft serial: 37167
- Aircraft time: 14,055 hours, 1,557 cycles
- System (JASC): 2300 · Communications System
- Part: Audio Control
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING GROUND HANDLING, IT WAS SHOWN BRAKE 7 ACTUATOR MESSAGE; MAINTENANCE PERSONNEL PERFORMED FIM DMCB 787-A-32-40-F1-43A-421A-A, ALL CORRECT; NOTWITHSTANDING THE AIRCRAFT  RETURNED TO PLATFORM ONCE AGAIN DUE TO CAPTAIN REPORTED FAILURE “VHF L”; MAINTENANCE PERSONNEL PERFORM REVISION DETECTING MESSAGE “M-M 23-45014” INTERNAL FAILURE OF AGU; SO AUDIO GATEWAY UNIT WAS REPLACED  P/N: 866-0078-101 S/N: 1XTPXR, IAW B787-A-23-51-04-00A-520A/720A-A, TESTED CORRECT.
